Sudafed Mucus Relief Day & Night Capsules - 16

£4.89
16 UNI | £0.31 per 1UNI
1623990

For the relief of symptoms associated with colds and flu.
See details below, always read the label
Suitable for: Adults and children 12 years and over
Active ingredients; Paracetamol, Caffeine & Phenylephrine.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

Sudafed Mucus Relief Day & Night Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains. The Day capsules can also relieve tiredness and drowsiness.

Suitable for

Adults and Children of 12 years and above.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral use.

Swallow whole with water. Do not chew.

Adults and children 12 years and over: Take 2 red/yellow Day Capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night Capsules at bedtime. Leave at least 4 hours between doses.

Do not take more than 8 capsules in 24 hours.

Do not give to children under 12 years.

Hazards and Cautions

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

The Day time capsules contain caffeine and so may disrupt sleep if taken at night.

Do not use the capsules after the date shown on the pack.

Keep out of the sight and reach of children.

Do not store above 25ºC.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Paracetamol

Ingredients

Each Day capsule contains: Paracetamol 500 mg, Caffeine 25 mg & Phenylephrine hydrochloride 6.1 mg. Each Night capsule contains: Paracetamol 500 mg & Phenylephrine hydrochloride 6.1 mg.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.